# SDR AALA20141219003

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 18,226 hours, 7,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE ANGLE CORRODED BETWEEN STATIONS 955 & 992 AT RBL 53.  REPAIRED ANGLE IAW EA B737-53-037696.
